RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 4, Pages 43–49 (Mi vmj675)  

On automorphisms of a strongly regular graph with parameters $(117,36,15,9)$

A. K. Gutnovaa, A. A. Makhnevb

a North Ossetian State University, 44–46 Vatutin Street, Vladikavkaz 362025, Russia
b N.N. Krasovskii Institute of Mathematics and Mechanics, 16 S. Kovalevskaja st., Ekaterinburg 620990, Russia

Abstract: In the works of A. A. Makhnev and A. K. Gutnova arrays of intersections of distance-regular graphs in which the neighborhoods of the vertices are pseudogeometric graphs for $pG_{s-3}(s,t)$ were found. In particular, the locally pseudo $pG_2(5,2)$-graph is a strongly regular graph with parameters $(117,36,15,9)$. The first main result of this paper is a theorem in which the possible orders and the structure of the subgraphs of fixed points of automorphisms of a strongly regular graph with parameters $(117,36,15,9)$ are found. This graph has a spectrum of $36^1,9^26,-3^90$. The order of clicks in $\Gamma$ does not exceed $1+36/3=13$, the order of the cocliques in $\Gamma$ does not exceed $117\cdot 3/39=9$. Further, from the obtained theorem, the following result is derived: if the group $\Gamma$ of automorphisms of a strongly regular graph with parameters $(117,36,15,9)$ acts transitively on the set of vertices, then the socle $T$ of the group $\Gamma$ is isomorphic to either $L_3(3)$ and $T_a\cong GL_2(3)$ is a subgroup of index $117$, or $T_a\cong GL_2(3)$ and $T_a\cong U_4(2).Z_2$ is a subgroup of index $117$.

Key words: strongly regular graph, symmetric graph, automorphism groups of graph.

DOI: https://doi.org/10.23671/VNC.2018.4.23386

Full text: PDF file (261 kB)
References: PDF file   HTML file

UDC: 519.17
MSC: 20D05
Received: 29.05.2018

Citation: A. K. Gutnova, A. A. Makhnev, “On automorphisms of a strongly regular graph with parameters $(117,36,15,9)$”, Vladikavkaz. Mat. Zh., 20:4 (2018), 43–49

Citation in format AMSBIB
\Bibitem{GutMak18}
\by A.~K.~Gutnova, A.~A.~Makhnev
\paper On automorphisms of a strongly regular graph with parameters $(117,36,15,9)$
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 4
\pages 43--49
\mathnet{http://mi.mathnet.ru/vmj675}
\crossref{https://doi.org/10.23671/VNC.2018.4.23386}


Linking options:
  • http://mi.mathnet.ru/eng/vmj675
  • http://mi.mathnet.ru/eng/vmj/v20/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:105
    Full text:34
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020